HomePublications

Infinite permutation groups and minimal sets

Research output: Contribution to journalArticle

Authors

  • David Evans

Organisational units

Details

Original languageEnglish
Pages (from-to)461-471
Number of pages11
JournalThe Quarterly Journal of Mathematics
Volume38
Issue number2
Publication statusPublished - 1987
Peer-reviewedNo

View graph of relations

ID: 1129930

Related by journal
  1. On local definability of holomorphic functions

    Research output: Contribution to journalArticle

  2. A remark on the least n with \chi(n)\not=1

    Research output: Contribution to journalArticle

  3. On the least n with \chi(n)\not=1

    Research output: Contribution to journalArticle

  4. Some infinite permutation modules

    Research output: Contribution to journalArticle